# SDR SWAA2015011935874

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 58,667 hours, 46,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61323475
- Part serial: 2440RP
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE PRESS LOW.  R & R SLIDE IAW TC.
